| Catalog Number |
0620040690 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that potential loss of insufflation occured during surgery, due to insufflation tubing disconnection.
Additional Manufacturer Narrative
Alleged failure: heated insufflation tubing.Tubing is separating from the connection on the insufflator, looks like it is coming unglued.When this happened there was a hissing sound.Pro care rep ended up shoving the tube back in to complete the procedure.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be manufacturing.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
Event or Problem Description